Degenerated singular cycles of inclination-flip type
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 31 (1998) no. 1, p. 1-16
@article{ASENS_1998_4_31_1_1_0,
     author = {Morales, Carlos Arnoldo and Pac\'\i fico, Maria-Jos\'e},
     title = {Degenerated singular cycles of inclination-flip type},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 31},
     number = {1},
     year = {1998},
     pages = {1-16},
     doi = {10.1016/s0012-9593(98)80016-5},
     zbl = {0903.34024},
     mrnumber = {98m:58102},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1998_4_31_1_1_0}
}
Morales, C. A.; Pacífico, M. J. Degenerated singular cycles of inclination-flip type. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 31 (1998) no. 1, pp. 1-16. doi : 10.1016/s0012-9593(98)80016-5. http://www.numdam.org/item/ASENS_1998_4_31_1_1_0/

[BLMP] R. Bamón, R. Labarca, R. Mañ;É and M. J. Pacífico, The explosion of Singular Cycles (Publ. Math. IHES, Vol. 78, 1993, pp. 207-232). | Numdam | MR 94m:58152 | Zbl 0801.58010

[HKK] A. J. Homburg, H. Kokubu and H. Krupa, The cusp horseshoe and its bifurcations in the unfolding of an inclination-flip homoclinic orbits (Erg. Th. & Dyn. Sys., Vol. 14, 1994, pp. 667-693). | MR 96a:58134 | Zbl 0864.58044

[HPS] M. Hirsch, C. C. Pugh and M. Shub, Invariant Manifolds, LNM 583. | MR 58 #18595 | Zbl 0355.58009

[M] C. A. Morales, On inclination-flip homoclinic orbit associated to a saddle-node equilibria (Bol. Soc. Bras. Mat., Vol. 27, 1996, pp. 145-160). | MR 97h:58118 | Zbl 0895.58043

[N] V. Naudot, Hyperbolic Dynamic nearby an unfolded degenerate homoclinic orbit, To appear in Erg. Th. & Dyn. Sys.

[PR] M. J. Pacífico and A. Rovella, Unfolding contracting singular cycles (Ann. Scient. É. Norm. Sup. 4e sér., Vol. 26, 1994, pp. 691-700). | Numdam | MR 94j:58133 | Zbl 0802.58036

[PT] J. Palis and F. Takens, Hyperbolicity and sensitive chaotic dynamic at homoclinic bifurcation, Cambridge University Press, Vol. 35, 1992. | MR 94h:58129 | Zbl 0790.58014

[Ry] M. R. Rychlic, Lorenz attractor through Silnikov-type bifurcations (Erg. Th. & Dyn. Sys., Vol. 10, 1990, pp. 793-821). | MR 92f:58103 | Zbl 0715.58027

[S] B. San Martin, Contracting Singular Cycles, Preprint IMPA to appear.